# SDR CA070123004

- Difficulty date: January 21, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,074 hours
- Engine: Pwa JT15D4
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fan
- Part number: 99180021
- Condition: Odor
- Location: Windshield
- Part time: 6,004 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, H

## Discrepancy

(CAN) ON APPROACH WHEN THE CREW SMELLED SOMETHING BURNING IN THE CABIN.  THE CABIN FILLED UP WITH SMOKE AND THE CREW PUT ON THEIR MASKS AND DROPPED THE PASSENGERS MASKS.  THEY LANDED WITHOUT DECLARING AN EMERGENCY.  AN AME WAS SENT TO AND DETERMINED THAT THE DEFOG FAN WAS AT FAULT.  THE FAN WAS DEFERRED AND WILL BE REPLACED ON ITS RETURN. (TC NR 20070123004)
